MathSciNet Relay Station
MathSciNet bibliographic data
MR1249880 46E35 (42B25)
Han, Y.-S. The embedding theorem for the Besov and Triebel-Lizorkin spaces on spaces of homogeneous type. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2181–2189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement